# SDR P5CA9700299

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor Actuator
- Part number: 69B40622
- Condition: Wrong Part
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION WITH GEAR LEVER OFF, LANDING GEAR LEVER LATCH REMAINED IN VIEW.  RIGHT WING LANDING GEAR TILT ANNUNCIATOR INDICATED PRI. AND ALT TILT AMBER LIGHTS ILLUMINATED.  FOUND THE RIGHT WING LANDING GEAR TRUCK POSITION SENSOR ACTUATOR TO BE THE WRONG PART.  REPLACED SENSOR ACTUATOR AND ADJUSTED PER BOEING MAINTENANCE MANUAL 32-61-04 PAGE 207 RETRACTED PER 32-32-00, OPS CHECK NORMAL.
